# SDR ASOA201809057161

- Difficulty date: September 5, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N12564
- Make and model: Emb EMB-145LR
- Aircraft serial: 145618
- Aircraft time: 38,639 hours, 30,001 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66903
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FLOOR STRIP AT ROWS 8&9 IS INOP. REMOVED AND REPLACED FLOOR EMERGENCY LIGHT STRIP AT ROWS 8&9 IAW AMM 33-50-12, OPS CHECK GOOD.
